# SDR SWIA200110108

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,902 hours, 36,519 cycles
- Engine: Pwa PW118
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1512
- Condition: Malfunctioned
- Location: Right Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED PITCH UP WITH AP ENGAGED, AP DISCONNECTED.  PERFORMED QRH, RE-ENGAGED AP, AND EXPERIENCED UNCOMMANDED PTICH ROLL.   AP DEFERRED ON FO SIDE. MEL 22-11-1 REPLACED NR 2 AUTOPILOT COMPUTER IAW MM 22-10-00.  OPS CHECK GOOD.
